# SDR MALA010474

- Difficulty date: April 25, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, TOOL MARK AND/OR ELONGATED HOLE AT RT HORIZONTAL STABILIZER AT THE FORWARD SPAR. AINTENANCE COMPLIED WITH MESABA EO AD991921-03 HORIZONTAL STAB FWD SPAR COLDWORKING.
